I'm a professional and
|0 people have tried Acetaminophen, Aspirin, and Caffeine||0 people have prescribed Acetaminophen, Aspirin, and Caffeine|
What are the precautions when taking this medicine?
• Avoid other sources of acetaminophen. An overdose may cause dangerous problems.
• You may bleed more easily. Be careful. Avoid injury. Use soft toothbrush, electric razor.
• If you have asthma, talk with healthcare provider. You may be more sensitive to this medicine.
• If you have liver disease, talk with healthcare provider.
• Be careful if you have G6PD deficiency. Anemia may occur.
• Check medicines with healthcare provider. This medicine may not mix well with other medicines.
• Talk with healthcare provider before using other: aspirin, aspirin-containing products, blood thinners, garlic, ginseng, ginkgo, ibuprofen or like products, pain medicines, or vitamin E.
• Avoid or limit alcohol intake (includes wine, beer, and liquor) to less than 3 drinks a day. Drinking too much alcohol may increase the risk of liver disease.
• Use birth control that you can trust to prevent pregnancy while taking this medicine.
• Tell healthcare provider if you are breast-feeding.
What are some possible side effects of this medicine?
• Belly pain or heartburn.
• Nausea or vomiting. Small frequent meals, frequent mouth care, sucking hard, sugar-free candy, or chewing sugar-free gum may help.
• Liver damage can rarely occur.
Reasons to call healthcare provider immediately
• If you suspect an overdose, call your local poison control center or emergency department immediately.
• Signs of a life-threatening reaction. These include wheezing; chest tightness; fever; itching; bad cough; blue skin color; fits; or swelling of face, lips, tongue, or throat.
• Significant change in thinking clearly and logically.
• Severe belly pain.
• Severe nausea or vomiting.
• Yellow skin or eyes.
• Not able to eat.
• Feeling extremely tired or weak.
• Unusual bruising or bleeding.
• Any rash.
• No improvement in condition or feeling worse.